首页    期刊浏览 2023年02月02日 星期四
登录注册

文章基本信息

  • 标题:Dynamics of a predator-prey model with impulsive biological control and unilaterally impulsive diffusion
  • 本地全文:下载
  • 作者:Jianjun Jiao ; Shaohong Cai ; Limei Li
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2016
  • 卷号:2016
  • 期号:1
  • 页码:150
  • DOI:10.1186/s13662-016-0851-1
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we establish a predator-prey model with impulsive biological control and unilaterally impulsive diffusion. This predator-prey model for two regions, which are connected by diffusion of predator population, portrays the evolution of the population. We study the model for biological pest control in which a pest population is controlled by a program of periodic releases of a fixed yield of predators that prey on the pest population. We prove that there exists a globally asymptotically stable prey-extinction boundary periodic solution. The condition for permanence is also obtained. Simulations are also employed to verify our results. We conclude that the impulsive diffusion and releasing predator provide reliable tactic basis for pest management.
  • 关键词:predator-prey model ; unilaterally impulsive diffusion ; impulsive biological control ; extinction ; permanence
国家哲学社会科学文献中心版权所有